RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 1, Pages 59–75 (Mi izv886)  

This article is cited in 1 scientific paper (total in 1 paper)

Solutions of the Yang equation with rational irreducible spectral curves

V. I. Dragovich


Abstract: The author studies rank 1 solutions of the Yang equation $\mathscr R^{12}\mathscr L^{13}\mathscr L^{'23}=\mathscr L^{'23}\mathscr L^{13}\mathscr R^{12}$ with rational irreducible spectral curves with ordinary double points. A complete list of the solutions is given, and it is shown that these solutions, which satisfy the Yang–Baxter equation, lead to the $R$-matrix of Cherednik.

Full text: PDF file (698 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 42:1, 51–65

Bibliographic databases:

UDC: 517.9+513.015.7
MSC: Primary 14H60, 32L81; Secondary 58F07, 58F40, 81T13
Received: 20.05.1991

Citation: V. I. Dragovich, “Solutions of the Yang equation with rational irreducible spectral curves”, Izv. RAN. Ser. Mat., 57:1 (1993), 59–75; Russian Acad. Sci. Izv. Math., 42:1 (1994), 51–65

Citation in format AMSBIB
\Bibitem{Dra93}
\by V.~I.~Dragovich
\paper Solutions of the Yang equation with rational irreducible spectral curves
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 1
\pages 59--75
\mathnet{http://mi.mathnet.ru/izv886}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220581}
\zmath{https://zbmath.org/?q=an:0822.17016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..42...51D}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 42
\issue 1
\pages 51--65
\crossref{https://doi.org/10.1070/IM1994v042n01ABEH001533}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NH32100003}


Linking options:
  • http://mi.mathnet.ru/eng/izv886
  • http://mi.mathnet.ru/eng/izv/v57/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Taimanov, “Singular spectral curves in finite-gap integration”, Russian Math. Surveys, 66:1 (2011), 107–144  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:194
    Full text:61
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019